Skip to main content
Log in

Inverse of the Berge maximum theorem

  • Exposita Notes
  • Published:
Economic Theory Aims and scope Submit manuscript


We consider an inverse of the Berge maximum theorem. We also give an application of our result to fixed point theory.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Debreu, G.: Theory of value. New Haven, London: Yale University Press 1959

    Google Scholar 

  2. Kelly, J. L.: General topology. Berlin, Heidelberg, New York: Springer 1955

    Google Scholar 

  3. Komiya, H.: A simple proof of K-K-M-S theorem. Economic Theory4, 463–466 (1994)

    Google Scholar 

  4. Krasa, S., Yannelis, N. C.: An elementary proof of the Knaster-Kuratowski-Mazurkiewicz-Shapley theorem. Economic Theory4, 467–471 (1994)

    Google Scholar 

  5. Tulcea, C. I.: On the approximation of upper semi-continuous correspondences and the equilibriums of generalized games. Journal of Mathematical Analysis and Applications136, 267–289 (1988)

    Google Scholar 

  6. Yannelis, N. C., Prabhakar, N. D.: Existence of maximal elements and equilibria in linear topological spaces. Journal of Mathematical Economics12, 233–245 (1983)

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Komiya, H. Inverse of the Berge maximum theorem. Econ Theory 9, 371–375 (1997).

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI:

JEL classification numbers